Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does the following report suggest?

Answered by
Dr.
Dr. Indu Kumar

Radiologist

Practicing since :2004

Answered : 6679 Questions

default
Posted on Mon, 25 Aug 2014 in X-ray, Lab tests and Scans
Question: Hi ...please let me knw abt my report.
doctor
Answered by Dr. Indu Kumar 27 minutes later
Brief Answer:
You need free T4 estimation.

Detailed Answer:
Hello XXXX
Thanks for writing to HCM

I have gone through your findings in detail.

Serum total T4 level is mildly decreased.You need free T4 level estimation.Free T4 level is more important because it is biologically available form.
Serum total T3 level is within normal limit.
TSH level is towards lower side.It may be due to mild hyperthyroidism.
Your condition also need clinical correlation.
So,please get free T4 level done for further treatment.
Ultrasound of thyroid glands should also be done. Radionucide scan can be done after assessment.

Treatment depend upon findings.

Get well soon.
Hope I have answered your question.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Indu Kumar 18 hours later
Hi Sir,

i consulted a endocrinologist, who said that there is swellingmy thyroid gland and now it is decreasing hence the numbers are going down and informed that in future i might be dropped into hypothyroid, and she asked me to do lipid profile FBS and serum cortisol test just to know if there is any other thing which is causing weight gain,
doctor
Answered by Dr. Indu Kumar 3 hours later
Brief Answer:
Please find detail answer below.

Detailed Answer:
Hello XXXX
Thanks for writing to HCM

Hypothyroidism is an important cause of weight gain.Thyroid gland plays overall very important role in metabolic mechanism of our body.It can cause altered lipid profile,so you doctor asked for these investigations.

In your case,thyroid problem is most likely related to weight gain.

Get well soon.
Hope I have answered your question.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Indu Kumar 8 minutes later
a month ago My T4 was 608 and TSH was 0.01 and now it has decreased wht might be the reason.
doctor
Answered by Dr. Indu Kumar 4 minutes later
Brief Answer:
Please find detail answer below.

Detailed Answer:
Hello XXXX
Thanks for writing to HCM

TSH level 0.01 with elevated T4 level indicates hyperthyroidism.It is important to know what medicines you are taking.Change may be due to drug response.

Get well soon.
Hope I have answered your question.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Lab Tests ,  
Medical Topics ,  

Recent questions on  Cortisol

doctor1 MD

I was gardening in the morning with garden gloves, big sun hat & big white long sleeve high collar shirt under the strong sun, because I burn badly. That evening suddenly my lower arms between the elbow & wrist are covered with bunch of red spots. At first I thought they are from the bugs, so I put the over the counter insect bite cream. It didn t help at all after frequent application overnight. They Itch badly, tiny dot size to 1/4 diameter, some have white or clear pointed center. I remembered I had a similar incident about 3 months ago on my lower legs & went to the dermotologist. She prescribed fluocinonide cream usp 0.05%, so I have been appling it this morning, but no improvement. Should I give more time ? I also have proctozone-HC TM 2.5% ( hydrocortisone cream usp 2.5% ) prescribed from another doctor. Is this the same as the first cream ? May I use ths instead or use it after the first one is gone ? How often may I use per day & how long may I use ? Or do I have totally another problem ?

doctor1 MD

Hi. I visited the doctor the other day, because I have numbness in my arms and fingers and palpitations, and so I was worried about my heart. They took bloods which showed I am anaemic. They also did an ekg and I am really worried now because they said it was abnormal. The doctor said there was a tiny bump which should be on a certain part, and it wasn't there, but that it "wasn't a big problem". The doctor also said the 2 leads which showed that issue with the bump were the ones under my breasts, and that "you have quite large breasts, so that could have cause this result". I told the doctor I am also really tired and stressed and she said also took some blood to test for low cortisol and low B12. I am awaiting the results. She said the symptoms I was describing were not to do with my heart. I have been referred for a stress test which I will do 4 weeks today, but I'm terrified that something is seriously wrong with my body and/or my heart. Please help me. I think the doctor is being pretty pro-active, but I'm so worried :-(

doctor1 MD

I have a condition called ballinitus which I have controlled for the past 12 years with trimovate cream. This was prescribed by a consultant I saw and I only used a tiny amount each year, and got a new tube when it went out of date . My current GP has prescribed 1% hydrocortisone cream instead but this does not seem to be as effective

doctor1 MD

I have 2 bites, about 3/4 across and close together, not raised, on my upper arm, close to arm pit. They itch like crazy and burn slightly, all the time. Have tried anti-itch creams, hydrocortisone and cool wet cloths but nothing seems to help. They have been there two days. What can I do? Should I see Dr.?

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is totally broken out. If i scratch seems like fluid inside. Very small breakouts but covers entire...

doctor1 MD

My daughter is obsessed with seeing people in pain. She watches movies and vid of people in pain all day long and thinks abour it to all day long. whats wrong?